# SDR AALA202507211260

- Difficulty date: April 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FROM ZONE 1 HOLE LOCATED AT CENTER WING BOX FRONT SPAR VERTICAL STINGER AT FRAME 36 AND Y-254 FWD CARGO COMPARTMENT L= 0.141 INCH. MAINTENANCE PERFORMED REPAIR (SPLICE REPAIR) LOCATED AT CENTER WING BOX FRONT SPAR VERTICAL STRINGER AT FRAME 36 AND Y-254 LEVEL  AT FWD CARGO COMPARTMENT IAW EA # 364187 PART D AND DWG R57112154.
